Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: A. T. Bharucha-Reid and M. Sambandham
Title: Random polynomials
Additional book information Academic Press, Orlando, 1986, xv + 206 pp., $59.00 cloth, $32.95 paper. ISBN 0-12-095710-8.

Review Information

Reviewer: G. Samal
Journal: Bull. Amer. Math. Soc. 21 (1989), 182-183
PII: S 0273-0979(1989)15810-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia